A Case Report of Alloimmune Hepatitis after Direct-acting Antiviral Treatment in a Liver Transplant Patient
Published: 10 October 2020
Journal of Clinical and Translational Hepatology , Volume 8, pp 1-4; doi:10.14218/jcth.2020.00062
Abstract: Direct-acting antiviral (DAA) therapy is often well-tolerated, and adverse events from DAA therapy are uncommon. We report a case of a woman who underwent orthotopic liver transplant for chronic hepatitis C infection and later developed alloimmune hepatitis shortly after starting DAA therapy for recurrent hepatitis C infection. The patient developed acute alloimmune hepatitis approximately 2 weeks after starting treatment with sofosbuvir, velpatasvir, and voxilaprevir. This case report proposes a dysregulation of immune surveillance due to the DAA stimulation of host immunity and rapid elimination of hepatitis C viral load as a precipitating factor for the alloimmune process, leading to alloimmune hepatitis in a post-transplant patient who starts on DAA.
Keywords: Treatment / Antiviral / viral load / case report / liver transplant / DAA / tolerated / Alloimmune Hepatitis
Scifeed alert for new publicationsNever miss any articles matching your research from any publisher
- Get alerts for new papers matching your research
- Find out the new papers from selected authors
- Updated daily for 49'000+ journals and 6000+ publishers
- Define your Scifeed now
Click here to see the statistics on "Journal of Clinical and Translational Hepatology" .